# SDR EISA95376

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND LEFT WING RIB 546.5 LOWER CHORD HAS A CRACK AT 4TH STRINGER FROM FORWARD END.  STOP DRILLED CRACK.  FABRICATED DOUBLER REPAIR OT OF 7075-0 BY .080 APPROXIMATE DIA 2.5 INCH BY 7.25 INCH LONG.  INSTALLED DOUBLER IAW SB 57-0127 AND SRM 57-10-5.  ALL OTHER MAINTENANCE PERFORMED IAW SRM 51-10-1, 51-10-3, 51-30-2, 51-20-2, AND 57-10-3.  (M)
